# SDR KCSA202406281083

- Difficulty date: June 28, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 102,487 hours, 17,519 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: R5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FITTING CRACKED AT RH STR-19 AT R5 DOOR
